We compute the Euler-Poincaré characteristic of the homogeneous compact manifolds that can be described as minimal orbits for the action of a real form in a complex flag manifold.

On the topology of minimal orbits in complex flag manifolds / A., Altomani; Medori, Costantino; M., Nacinovich. - In: TOHOKU MATHEMATICAL JOURNAL. - ISSN 0040-8735. - 60:3(2008), pp. 403-422. [10.2748/tmj/1223057736]

On the topology of minimal orbits in complex flag manifolds.

MEDORI, Costantino;
2008

Abstract

We compute the Euler-Poincaré characteristic of the homogeneous compact manifolds that can be described as minimal orbits for the action of a real form in a complex flag manifold.
On the topology of minimal orbits in complex flag manifolds / A., Altomani; Medori, Costantino; M., Nacinovich. - In: TOHOKU MATHEMATICAL JOURNAL. - ISSN 0040-8735. - 60:3(2008), pp. 403-422. [10.2748/tmj/1223057736]
File in questo prodotto:
File Dimensione Formato  
15-2008-TohokuMathJ.pdf

non disponibili

Tipologia: Documento in Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 182.95 kB
Formato Adobe PDF
182.95 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/1875907
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 4
social impact